Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Boundedness properties in Volterra integro-differential systems


Author: W. E. Mahfoud
Journal: Proc. Amer. Math. Soc. 100 (1987), 37-45
MSC: Primary 45D05; Secondary 34K20, 45J05
MathSciNet review: 883398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given to insure that all solutions of the integrodifferential system

$\displaystyle x' = A(t)x + \int_0^t {C(t,s)x(s)ds + f(t)} $

are uniform bounded.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05, 34K20, 45J05

Retrieve articles in all journals with MSC: 45D05, 34K20, 45J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0883398-3
PII: S 0002-9939(1987)0883398-3
Article copyright: © Copyright 1987 American Mathematical Society